Hi all,I am currently 2 months into my accutane course. I am taking 20mg/day and I weigh between 52-53kg. I visited the nhs derm last week and he said that my skin was looking good and I may only have to do a 4 month course. However he only gave my skin a brief glance and said that I had no active acne... a massive lie! that day I had 2 new cysts on my left cheek as well as some on my back, as well as blackheads on my nose, chest and back. Is my derm blind or optimistic? My acne isn't severe however i have lots of scarring due to more severe acne in the past, which is the main reason for being prescribed accutane. If I only take 20/g per day for 4 months will I be rid of acne forever or will it come back, or should i ask for a higher dose? I only have mild side effects, however i feel like my skin has not improved at all since starting in December, and I feel like I am gaining new scars and hyperpigmentation. Also I am 17 and female:)
Edited by fluorescentadolescence, 04 February 2014 - 04:26 PM.